# SDR QXEA200602088

- Difficulty date: August 20, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 7,774 hours, 5,550 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL- ON FLIGHT 4331, THE AFT CARGO DOOR MASTER CAUTION ILLUMINATED ALONG WITH A PROX SYSTEM 2 FAULT MESSAGE.  AIRCRAFT RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND THE CARGO DOOR HANDLE NOT STOWED.  RESECURED HANDLE AND OPERATED DOOR PER AMM TASK 52-31-03-710-801-A01.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
